Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 01:02:19 PM

Login with username, password and session length


Members
  • Total Members: 23785
  • Latest: corydon
Stats
  • Total Posts: 643547
  • Total Topics: 48967
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New Kaletra Tablets  (Read 2806 times)

0 Members and 1 Guest are viewing this topic.

Offline Marshall

  • Member
  • Posts: 15
New Kaletra Tablets
« on: September 08, 2006, 09:50:29 AM »
Hi folks

Has anyone tried the new Kaletra tablets, previously it was only capsules! My specialist wants me to change to these have major sleep problems with efavirenz (Stocrin). Just wated to know if people are getting the same side effects with the tablets, as with the capsules. I started on Kaletra/Combivir combo and the side effects were not pleasant! Spent a fortune on toilet paper!! So reluctant to change, but am really in need of a good nights sleep!

Cheers
Marshall
You can never have enough friends!

Offline Cliff

  • Member
  • Posts: 2,645
Re: New Kaletra Tablets
« Reply #1 on: September 08, 2006, 10:15:15 AM »
I haven't tried it, but they are suppose to be slightly better in terms of side effects.  My friend was on the old capsules and just switched.  He said the first 2 weeks were actually worse, but now things are really about the same or slightly better.  However, he didn't have significant problems with the old Kaletra pills...just the occasional slight nausea.

Offline trellium

  • Member
  • Posts: 95
  • stArk raving Borg
Re: New Kaletra Tablets
« Reply #2 on: September 08, 2006, 12:19:15 PM »
Doc told me the tablets prolly has less of the gastrointestinal side-effects and does not require refrigeration or taken with food.  I'm currently on Kaletra capsules, but will be making the switch to the tablets in ~ 3 weeks time as part of a clinical trial.

Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: New Kaletra Tablets
« Reply #3 on: September 08, 2006, 12:34:30 PM »
I did only the new ones. As others have said, the first two weeks were no bargain, but after that I had no sides at all.

Offline SirPrize

  • Member
  • Posts: 78
  • SirPrize!
Re: New Kaletra Tablets
« Reply #4 on: September 10, 2006, 01:32:10 PM »
Have taken Efavirenz (Sustiva) since 2000 and never really shook the "sleep disturbance" side-effect.  Last year, my ID Doc put me on an antidepressant called Remeron (Mirtazapine).  The drug is taken at night because it has a sedating effect.  This has helped me immensely as far as sleeping through the night.  However, it is prescribed in 15mg doses and I split the pill and only take 7.5mg because it can have a somnolent side-effect the next day.  With the lower dose, I don't have those problems.  It is far superior to Paxil or Zoloft and doesn't have any of the awful side-effects of the SSRI class of antidepressants.

http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/203490.html
Due to current economic conditions, the light at the end of the tunnel has been temporarily turned off!

Offline Marshall

  • Member
  • Posts: 15
Re: New Kaletra Tablets
« Reply #5 on: September 10, 2006, 05:14:18 PM »
Cheers SirPrize

Will suggest to consultant!

Love from the Netherlands
Marshall
You can never have enough friends!

Offline ARMANDO

  • Member
  • Posts: 251
Re: New Kaletra Tablets
« Reply #6 on: September 11, 2006, 09:45:48 AM »
i tried the kaletra tablets and just couldn't handle it,and the fact that it causes lipodystrophy was the main reason i got off and switched!!!!

Offline dgls44

  • Member
  • Posts: 69
!
« Reply #7 on: September 13, 2006, 11:20:16 AM »
~
« Last Edit: December 24, 2006, 12:15:13 AM by dgls44 »

Offline fitboi1982

  • Member
  • Posts: 4
Re: New Kaletra Tablets
« Reply #8 on: September 13, 2006, 06:51:50 PM »
the gel ones were awful!!!!!!!!!!!!!!!

bad belly and sickness

the new ones are amazing and i feel nothing...................and u dont need to eat at night with them if it's not possible.

love 'em

Offline Lou-ah-vull

  • Member
  • Posts: 950
Re: New Kaletra Tablets
« Reply #9 on: September 15, 2006, 08:55:22 PM »
I have been on Kaletra tablets and Combivir since May 15 and have had only minor side effects.... some loose stools (especially after meals), but no other problems.  I have had elevated triglycerides and we are currently evaluating how signficant the elevation is.  This combo has worked well for me so for and is very tolerable.

Gary
Diagnosed Oct. 2005
10/05:  367 (26.2%), 24556 VL
01/06:  344 (24.6%), 86299 VL
04/06:  374 (22.0%), 87657 VL
05/06:  Began HAART 05/15/06, Combivir/Kaletra
07/06:  361 (27.8%), 1299 VL
10/06:  454 (32.4%), 55 VL
01/07:  499 (38.4%), UD
02/07:  Switched to Atripla 2/8/07
04/07:  566 (37.7%), UD
08/07:  761 (42.3%), UD
06/08:  659 (47.1%), UD
01/09:  613 (43.8%), UD
07/09:  616 (47.4%), UD
01/10:  530 (44.2%), UD
07/10:  636 (48.9%), UD
01/11:  627 (48.2%), UD
07/11:  840 (52.5%), UD
01/12:  920 (51.1%), UD
07/12:  857 (50.4%), 40
10/12:  UD
01/13:  710 (47.3%), UD
07/13:  886 (49.2%), UD
01/14:  985 (46.9%), UD
06/14:  823 (47.2%), UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.